# SDR HEEA087252

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- Aircraft time: 13,325 hours
- System (JASC): 2561 · Life Jacket
- Part: Latch
- Condition: Broken
- Location: Life Vest
- Component: Life Vest
- Component part number: PHI10090
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE LATCH ON STRAP IS BROKEN. REPLACED LIFE VEST.
